# SDR FDEA201409082531

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Part number: 144N5214
- Part serial: NA
- Condition: Broken
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1040 - 60 LT INBD CREASE BEAM DOME NUTS BROKEN.  R & R CREASE BEAM WITH A NEW ONE IAW SRM 51-40-02 & DWG 146N5600.
